Volume 13, Number 4

Articles in the Issue:

Review Article:
Z. Huang
A Multi-Grid Algorithm For Stokes Problem
J. Comp. Math., 13 (1995), pp. 291-305. Abstract
pdf
Full Article

G. Q. Han and L. Q. Zhang
Hermite-Type Method For Volterra Integral Equation With Certain Weakly Singular Kernel
J. Comp. Math., 13 (1995), pp. 306-314. Abstract
pdf
Full Article

Y. Q. Huang and Y. X. Li
The Convergence Of Multigrid Methods For Solving Finite Element Equations In The Presence Of Singularities
J. Comp. Math., 13 (1995), pp. 315-324. Abstract
pdf
Full Article

J. C. Sun and Tony F. Chan
Matrix Analysis To Additive Schwarz Methods
J. Comp. Math., 13 (1995), pp. 325-336. Abstract
pdf
Full Article

H. J. Tian
On The Splittings For Rectangular Systems
J. Comp. Math., 13 (1995), pp. 337-342. Abstract
pdf
Full Article

Z. X. Luo
Algebraic-Geometry Foundation For Constructing Smooth Interpolants On Curved Sides Element
J. Comp. Math., 13 (1995), pp. 343-350. Abstract
pdf
Full Article

Y. H. Zeng
The Multiplicative Complexity And Algorithm Of The Generalized Discrete Fourier Transform(GFT)
J. Comp. Math., 13 (1995), pp. 351-356. Abstract
pdf
Full Article

D. Sun
A New Step-Size Skill For Solving A Class Of Nonlinear Projection Equations
J. Comp. Math., 13 (1995), pp. 357-368. Abstract
pdf
Full Article

Z. Z. Bai, D. R. Wang and D. J. Evans
Models Of Asynchronous Parallel Nonlinear Multisplitting Relaxed Iterations
J. Comp. Math., 13 (1995), pp. 369-386. Abstract
pdf
Full Article